# SDR ASAA0480577

- Difficulty date: November 30, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- Aircraft time: 41,931 hours, 22,336 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59360071
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV-CHECK - SKIN DENTED.  RE-CONTOURED SKIN.  INSTALLED DOUBLER.
